Change-point model for a sequence of random variables with independent increments. - Archive ouverte HAL Access content directly
Journal Articles Student Year : 2002

Change-point model for a sequence of random variables with independent increments.

(1) , (2, 3) , (4, 5)
1
2
3
4
5

Abstract

In this paper, we consider a sequence of random variables with independent increments which can change their distribution at some unknown instant. We use this model with two different data sets.
Not file

Dates and versions

hal-00264156 , version 1 (14-03-2008)

Identifiers

  • HAL Id : hal-00264156 , version 1

Cite

Dariush Ghorbanzadeh, Rachid Lounes, Hector de Arazoza. Change-point model for a sequence of random variables with independent increments.. Student, 2002, 4 (1), pp.95-104. ⟨hal-00264156⟩
169 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More